| Catalog Number |
221800028 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the 28mm inserter tip was getting stuck on the white handle.There was no surgical delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d4 (lot), d9, h4 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h3.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary :it was reported that the 28mm inserter tip was getting stuck on the white handle.There was no surgical delay.The device associated with this report was returned to depuy synthes for evaluation.Visual inspection of the returned sample revealed there were no product problems observed on the surface of 28mm pinn esc cons ring insrtr.The impacted product was returned by itself without the handle.The allegation of jammed/seized can not be confirmed.Based on the observed condition of the device, the investigation was not able to confirm the reported event.The overall complaint was not confirmed as the 28mm pinn esc cons ring insrtr was found to have no damage or defects.No definitive root cause could be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.